# SDR UALA2013042602921

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 63,095 hours, 23,750 cycles
- Engine: Iae V2527A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Bonding Strap
- Condition: Frayed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING CABLE INSULATION FRAYED ON RIGHT ANTI-ICE DUCT OUTBOARD OF ANTI-ICE VALVE.  REPLACED BONDING CABLE.
